It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dear SweetJade:

Funny you should mention progesterone causing acne in some women and and clearing acne in others.

I fall into the group where I am affected by progesterone negatively.

I realized this when I became pregnant and I got my skin went into extreme cystic acne.

And the day I get my period, is the day I go totally clear. For seven days. I also feel better. I know that when your mensturating your progesterone levels drop. And when my cycle begins I begin to get more acne.

Strange.

As for estrogens taking as wild yam or birth control...I spoke with my doctor concerning this. She said that with all things you have to wiegh the positive against the negatives. And that HRT for menopausal women the circumstances are different to younger women taking birth control pills. In some instances, like myself where I am taking birth control pills to control acne. That the benefits outweigh the risks and with my age I am a low risk candidate.

Also, on a side note....You can still have a libido even though you are a virgin. Libido means having energy and interest in sex. You don't nesacarily have to act on it.

I point this out because at one time I was on Androcur (the pure form of cyperotone acetate 50 mg a day) for my cystic acne. Androcur is a potent anti-androgen. It cleared my acne after four months. But during that time, I was lethargic and felt blah, blah, blah. Just not interested. I have read up in some places that too much of a decrease in testosterone can cause flatness in your mood, decrease in energy.





All times are GMT -7. The time now is 02:04 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!